Compactness Framework ofLpApproximate Solutions for Scalar Conservation Laws

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)164-186
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Apr 1998


In this paper, we study the strong convergence of a sequence of uniformLp loc(R×R+) bounded approximate solutions {uε(x,t)} to the following scalar conservation laws[formula]with initial data[formula]Without the convexity assumption and growth condition at infinity forf(x,t,u), we prove strong convergence of a subsequence of {uε(x,t)}. Under a more general growth condition than those in the previous work, we prove the existence of weak solution for the equation. The result obtained here generalizes those in earlier work. Some applications of the results are also given at the end of this paper. © 1998 Academic Press.